# SDR UPS97825274

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CORROSION AROUND FASTENERS AT FUSELAGE STATION 1300 LONGERON 35 RIGHT TO LONGERON 34 LEFT.  REMOVED CORROSION,  FABBED REPAIR STRAP IAW REO 03901.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED STRAP IAW DC8 SRM 51-1-11 AN D 51-1-20D.
